RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gonchenko, Sergei Vladimirovich

Statistics Math-Net.Ru
Total publications: 46
Scientific articles: 37
Presentations: 2

Number of views:
This page:1207
Abstract pages:7873
Full texts:2004
References:648
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8462
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224712

Publications in Math-Net.Ru
2020
1. S. V. Gonchenko, M. S. Gonchenko, I. O. Sinitsky, “On mixed dynamics of two-dimensional reversible diffeomorphisms with symmetric non-transversal heteroclinic cycles”, Izv. RAN. Ser. Mat., 84:1 (2020),  27–59  mathnet  elib; Izv. Math., 84:1 (2020), 23–51  isi  scopus
2. S. V. Gonchenko, A. S. Gonchenko, A. O. Kazakov, “Three Types of Attractors and Mixed Dynamics of Nonholonomic Models of Rigid Body Motion”, Tr. Mat. Inst. Steklova, 308 (2020),  135–151  mathnet  elib; Proc. Steklov Inst. Math., 308 (2020), 125–140  isi  scopus
2019
3. S. V. Gonchenko, A. S. Gonchenko, A. O. Kazakov, A. D. Kozlov, Yu. V. Bakhanova, “Mathematical theory of dynamical chaos and its applications: Review. Part 2. Spiral chaos of three-dimensional flows”, Izvestiya VUZ. Applied Nonlinear Dynamics, 27:5 (2019),  7–52  mathnet  elib
2017
4. A. S. Gonchenko, S. V. Gonchenko, A. O. Kazakov, A. D. Kozlov, “Mathematical theory of dynamical chaos and its applications: Review. Part 1. Pseudohyperbolic attractors”, Izvestiya VUZ. Applied Nonlinear Dynamics, 25:2 (2017),  4–36  mathnet
5. S. V. Gonchenko, D. V. Turaev, “On three types of dynamics and the notion of attractor”, Tr. Mat. Inst. Steklova, 297 (2017),  133–157  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 116–137  isi  scopus
2014
6. Amadeu Delshams, Marina Gonchenko, Sergey V. Gonchenko, “On Bifurcations of Area-preserving and Nonorientable Maps with Quadratic Homoclinic Tangencies”, Regul. Chaotic Dyn., 19:6 (2014),  702–717  mathnet  mathscinet  zmath  isi
7. Sergey V. Gonchenko, Ivan I. Ovsyannikov, Joan C. Tatjer, “Birth of Discrete Lorenz Attractors at the Bifurcations of 3D Maps with Homoclinic Tangencies to Saddle Points”, Regul. Chaotic Dyn., 19:4 (2014),  495–505  mathnet  mathscinet  zmath  isi
8. Sergey V. Gonchenko, Оlga V. Gordeeva, Valery I. Lukyanov, Ivan I. Ovsyannikov, “On Bifurcations of Multidimensional Diffeomorphisms Having a Homoclinic Tangency to a Saddle-node”, Regul. Chaotic Dyn., 19:4 (2014),  461–473  mathnet  mathscinet  zmath  isi
9. Valentin S. Afraimovich, Sergey V. Gonchenko, Lev M. Lerman, Andrey L. Shilnikov, Dmitry V. Turaev, “Scientific Heritage of L.P. Shilnikov”, Regul. Chaotic Dyn., 19:4 (2014),  435–460  mathnet  mathscinet  zmath  isi
2013
10. Alexander S. Gonchenko, Sergey V. Gonchenko, “On existence of Lorenz-like attractors in a nonholonomic model of Celtic stones”, Nelin. Dinam., 9:1 (2013),  77–89  mathnet
11. Alexander S. Gonchenko, Sergey V. Gonchenko, Alexey O. Kazakov, “Richness of Chaotic Dynamics in Nonholonomic Models of a Celtic Stone”, Regul. Chaotic Dyn., 18:5 (2013),  521–538  mathnet  mathscinet  zmath  isi
12. S. V. Gonchenko, E. V. Zhuzhoma, N. V. Isaenkova, “The destruction of the Smale-Williams solenoids”, Zhurnal SVMO, 15:1 (2013),  65–70  mathnet
2012
13. Alexander S. Gonchenko, Sergey V. Gonchenko, Alexey O. Kazakov, “On some new aspects of Celtic stone chaotic dynamics”, Nelin. Dinam., 8:3 (2012),  507–518  mathnet
14. A. S. Gonchenko, S. V. Gonchenko, L. P. Shilnikov, “Towards scenarios of chaos appearance in three-dimensional maps”, Nelin. Dinam., 8:1 (2012),  3–28  mathnet
2011
15. S. V. Gonchenko, O. V. Sten'kin, “Homoclinic $\Omega$-explosion: hyperbolicity intervals and their boundaries”, Nelin. Dinam., 7:1 (2011),  3–24  mathnet  elib
2010
16. S. V. Gonchenko, A. S. Gonchenko, M. I. Malkin, “On classification of classical and half-orientable horseshoes in terms of boundary points”, Nelin. Dinam., 6:3 (2010),  549–566  mathnet  elib
17. S. V. Gonchenko, I. I. Ovsyannikov, “On bifurcations of three-dimensional diffeomorphisms with a non-transversal heteroclinic cycle containing saddle-foci”, Nelin. Dinam., 6:1 (2010),  61–77  mathnet  elib
2007
18. S. V. Gonchenko, A. S. Gonchenko, “Towards a classification of linear and nonlinear smale horseshoes”, Nelin. Dinam., 3:4 (2007),  423–443  mathnet
19. S. V. Gonchenko, V. S. Gonchenko, J. C. Tatjer, “Bifurcations of Three-Dimensional Diffeomorphisms with Non-Simple Quadratic Homoclinic Tangencies and Generalized Hénon Maps”, Regul. Chaotic Dyn., 12:3 (2007),  233–266  mathnet  mathscinet  zmath
2006
20. S. V. Gonchenko, O. V. Sten'kin, L. P. Shilnikov, “On the existence of infinitely many stable and unstable invariant tori for systems from Newhouse regions with heteroclinic tangencies”, Nelin. Dinam., 2:1 (2006),  3–25  mathnet
21. S. V. Gonchenko, K. R. Schneider, D. V. Turaev, “Quasiperiodic regimes in multisection semiconductor lasers”, Regul. Chaotic Dyn., 11:2 (2006),  213–224  mathnet  mathscinet  zmath
22. S. V. Gonchenko, J. D. Meiss, I. I. Ovsyannikov, “Chaotic dynamics of three-dimensional Hénon maps that originate from a homoclinic bifurcation”, Regul. Chaotic Dyn., 11:2 (2006),  191–212  mathnet  mathscinet  zmath
2004
23. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Existence of Infinitely Many Elliptic Periodic Orbits in Four-Dimensional Symplectic Maps with a Homoclinic Tangency”, Tr. Mat. Inst. Steklova, 244 (2004),  115–142  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 244 (2004), 106–131
24. S. V. Gonchenko, V. S. Gonchenko, “On Bifurcations of Birth of Closed Invariant Curves in the Case of Two-Dimensional Diffeomorphisms with Homoclinic Tangencies”, Tr. Mat. Inst. Steklova, 244 (2004),  87–114  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 244 (2004), 80–105
2003
25. S. V. Gonchenko, L. P. Shilnikov, “On two-dimensional area-preserving maps with homoclinic tangencies that have infinitely many generic elliptic periodic points”, Zap. Nauchn. Sem. POMI, 300 (2003),  155–166  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2767–2773
2001
26. S. V. Gonchenko, A. S. Markichev, A. E. Shatalin, “Stable Periodic Trajectories of Two-Dimensional Diffeomorphisms Close to a Diffeomorphism with a Structurally Unstable Heteroclinic Contour”, Differ. Uravn., 37:2 (2001),  191–201  mathnet  mathscinet; Differ. Equ., 37:2 (2001), 205–215
2000
27. S. V. Gonchenko, L. P. Shilnikov, “Hyperbolic properties of four-dimensional symplectic mappings with a structurally unstable trajectory homoclinic to a fixed point of the saddle-focus type”, Differ. Uravn., 36:11 (2000),  1464–1474  mathnet  mathscinet; Differ. Equ., 36:11 (2000), 1610–1620
1999
28. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Homoclinic tangencies of arbitrary order in Newhouse domains”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 67 (1999),  69–128  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:1 (2001), 1738–1778
1998
29. S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev, “Elliptic Periodic Orbits Near a Homoclinic Tangency in Four-Dimensional Symplectic Maps and Hamiltonian Systems With Three Degrees of Freedom”, Regul. Chaotic Dyn., 3:4 (1998),  3–26  mathnet  mathscinet  zmath
1997
30. S. V. Gonchenko, L. P. Shilnikov, “On two-dimensional analitical area-preserving diffeomorphisms with a countable set of elliptic periodic points of stable type”, Regul. Chaotic Dyn., 2:3-4 (1997),  106–123  mathnet  mathscinet  zmath
31. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “On Newhouse domains of two-dimensional diffeomorphisms that are close to a diffeomorphism with a structurally unstable heteroclinic contour”, Tr. Mat. Inst. Steklova, 216 (1997),  76–125  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 70–118
1996
32. S. V. Gonchenko, “Moduli of $\Omega$-conjugacy of two-dimensional diffeomorphisms with a structurally unstable heteroclinic contour”, Mat. Sb., 187:9 (1996),  3–24  mathnet  mathscinet  zmath; Sb. Math., 187:9 (1996), 1261–1281  isi  scopus
1993
33. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Dynamical phenomena in multidimensional systems with a structurally unstable homoclinic Poincaré curve”, Dokl. Akad. Nauk, 330:2 (1993),  144–147  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 410–415
34. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “On the existence of Newhouse regions in a neighborhood of systems with a structurally unstable homoclinic Poincaré curve (the multidimensional case)”, Dokl. Akad. Nauk, 329:4 (1993),  404–407  mathnet  mathscinet  zmath; Dokl. Math., 47:2 (1993), 268–273
1992
35. S. V. Gonchenko, L. P. Shilnikov, “On moduli of systems with a structurally unstable homoclinic Poincare curve”, Izv. RAN. Ser. Mat., 56:6 (1992),  1165–1197  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:3 (1993), 417–445  isi
1991
36. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Models with a structurally unstable homoclinic Poincaré curve”, Dokl. Akad. Nauk SSSR, 320:2 (1991),  269–272  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 422–426
1986
37. S. V. Gonchenko, L. P. Shilnikov, “Dynamical systems with structurally unstable homoclinic curves”, Dokl. Akad. Nauk SSSR, 286:5 (1986),  1049–1053  mathnet  mathscinet  zmath
1983
38. S. V. Gonchenko, “Stable periodic motions in systems close to a structurally unstable homoclinic curve”, Mat. Zametki, 33:5 (1983),  745–756  mathnet  mathscinet  zmath; Math. Notes, 33:5 (1983), 384–389  isi

2016
39. S. V. Gonchenko, E. V. Zhuzhoma, E. Ya. Gurevich, L. M. Lerman, O. V. Pochinka, V. F. Tishkin, I. I. Chuchaev, L. A. Sukharev, P. A. Shamanaev, R. V. Zhalnin, T. Ph. Mamedova, “Вячеслав Зигмундович Гринес (к семидесятилетию со дня рождения)”, Zhurnal SVMO, 18:4 (2016),  168–171  mathnet
2012
40. V. S. Afraimovich, L. A. Belyakov, V. V. Bykov, S. V. Gonchenko, L. M. Lerman, V. I. Lukyanov, M. I. Malkin, A. D. Morozov, D. V. Turaev, “Leonid Pavlovich Shilnikov (17.12.1934–26.12.2011)”, Nelin. Dinam., 8:1 (2012),  183–186  mathnet
41. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Uspekhi Mat. Nauk, 67:3(405) (2012),  175–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:3 (2012), 573–577  isi
2010
42. V. S. Afraimovich, L. M. Lerman, S. V. Gonchenko, “Leonid Pavlovich Shilnikov (to the 75th anniversary)”, Nelin. Dinam., 6:1 (2010),  5–22  mathnet
43. S. V. Gonchenko, V. S. Gonchenko, L. P. Shilnikov, “On a homoclinic origin of Hénon-like maps”, Regul. Chaotic Dyn., 15:4-5 (2010),  462–481  mathnet  mathscinet  zmath
44. S. Gonchenko, M.-Ch. Li, “Shilnikov’s cross-map method and hyperbolic dynamics of three-dimensional Hénon-like maps”, Regul. Chaotic Dyn., 15:2-3 (2010),  165–184  mathnet  mathscinet  zmath
2009
45. S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev, “On Global Bifurcations in Three-Dimensional Diffeomorphisms Leading to Wild Lorenz-Like Attractors”, Regul. Chaotic Dyn., 14:1 (2009),  137–147  mathnet  mathscinet  zmath
46. M. S. Gonchenko, S. V. Gonchenko, “On Cascades of Elliptic Periodic Points in Two-Dimensional Symplectic Maps with Homoclinic Tangencies”, Regul. Chaotic Dyn., 14:1 (2009),  116–136  mathnet  mathscinet  zmath
2006
47. S. V. Gonchenko, L. M. Lerman, D. V. Turaev, “Leonid Pavlovich Shilnikov. On his 70th birthday”, Regul. Chaotic Dyn., 11:2 (2006),  139–140  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Anosov $\varepsilon$-orbits and mixed dynamics
Sergey Gonchenko
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 20, 2016 15:35   
2. Аттракторы и репеллеры в окрестности эллиптических точек обратимых систем
S. V. Gonchenko

March 25, 2013

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020